| Model Number |
15 |
| Medical Device Problem Code |
Failure to Sense (1559)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/07/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Physio-control evaluated the customer's device and was unable to verify or duplicate the reported issue.After observing proper device operation through functional and performance testing, the device was returned to the customer for use.
Event or Problem Description
The customer contacted physio-control to report that their device failed to recognize when the electrodes were connected to the patient.In this state the device may not be able to deliver defibrillation therapy if needed.There was no patient involvement reported with the event.